# SDR P5CA9701355

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Actuator Beam
- Condition: Elongated
- Location: Bs 580/660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE ELONGATED AT BS 580 AND 660.  REPAIRED PER HAECO RS 53-21-33435.
